Journal of Al-Qadisiyah for Computer Science and Mathematics

Published by Al-Qadisiyah University

ISSN: 20740204 25213504

Language: English

Subjects: Statistics; Mathematics; Computer Science
Issues About Editorial Board Contact Info Author Guide Submit Article

2014 Volume 6, Issue 1


Requirements validation techniques :A case of prototype of the Technical Institute for Administration

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 1, pages 1-10
 

طريقة لحساب التكاملات الثنائية المستمرة عدديا

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 1, pages 1-8
 
 

Automated ovarian masses extraction in CT images based on division of image

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 1, pages 11-27
 
 

Medical Image Enhancement based on Adaptive Histogram Equalization and Contrast Stretching

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 1, pages 28-37
 

Brain MRI Enhancement using Brightness Preserving Dynamic Fuzzy Histogram Equalization

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 1, pages 38-51
 

Predictive Model based on Logical Analysis of Data

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 1, pages 52-56
 

Local Search Methods to Solve Multiple Objective Function

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 1, pages 57-72
 

Bounds on the Wave Speed

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 1, pages 75-85